American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R19) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Wojciech Kucharz. Cycles on Nash algebraic models of smooth manifolds. Proc. Amer. Math. Soc. 137 (2009) 1899-1906. MR 2480269.
Abstract, references, and article information   
View Article: PDF

[2] Francisco-Javier Turiel. Polynomial maps and even dimensional spheres. Proc. Amer. Math. Soc. 135 (2007) 2665-2667. MR 2302590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] John R. Klein. Fiber products, Poincaré duality and $A_\infty$-ring spectra. Proc. Amer. Math. Soc. 134 (2006) 1825-1833. MR 2207500.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Hui Li. $\pi_1$ of Hamiltonian $S^1$ manifolds. Proc. Amer. Math. Soc. 131 (2003) 3579-3582. MR 1991771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Zizhou Tang. A note on the cohomological below $1/4$-pinching theorem. Proc. Amer. Math. Soc. 130 (2002) 577-578. MR 1862139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Michael Farber. Von Neumann Betti numbers and Novikov type inequalities. Proc. Amer. Math. Soc. 128 (2000) 2819-2827. MR 1664370.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Yu. B. Rudyak. On the Ganea conjecture for manifolds. Proc. Amer. Math. Soc. 125 (1997) 2511-2512. MR 1402886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Peter Teichner. $6$-dimensional manifolds without totally algebraic homology . Proc. Amer. Math. Soc. 123 (1995) 2909-2914. MR 1264830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. Bochnak and W. Kucharz. Complex cycles on real algebraic models of a smooth manifold . Proc. Amer. Math. Soc. 114 (1992) 1097-1104. MR 1093594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Feng Luo. The existence of $K(\pi, 1)\;4$-manifolds which are rational homology $4$-spheres . Proc. Amer. Math. Soc. 104 (1988) 1315-1321. MR 969062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] David Fried. The cohomology of an isospectral flow . Proc. Amer. Math. Soc. 98 (1986) 363-368. MR 854048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] A. Libgober. Some properties of the signature of complete intersections . Proc. Amer. Math. Soc. 79 (1980) 373-375. MR 567975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1